# SDR SWAA013182

- Difficulty date: November 26, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 69,572 hours, 77,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE ASSY PER MM.
